# SDR AUS20011101

- Difficulty date: August 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Amd FALCON900
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C201801202A
- Condition: Cracked
- Location: Mlg
- Part time: 4,446 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL INBOARD HALF CRACKED ADJACENT TO BRAKE TANG. FOUND USING EDDY CURRENT INSPECTION.
